# SDR GTIA050259

- Difficulty date: September 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON T/E ATTACH ANGLE IS CRACKED APPROX 16 INCHES FROM THE T/E ROOT.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR ANGLE AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR ANGLE AND FILLER.  (M)
